# SDR 1JAA20230618002

- Difficulty date: June 18, 2023
- Submitted: July 7, 2023
- Operation: Air carrier
- Aircraft: N211CC
- Make and model: Cessna 680CE
- Aircraft serial: 680034
- Aircraft time: 4,964 hours, 3,577 cycles
- System (JASC): 2100 · Air Conditioning System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: I, A, G

## Discrepancy

DEPRESSURIZATION - EMERGENCY DESCENT.  AIRCRAFT WORKED BY MANUFACTURER AND FOUND THAT AN AIR CONDITIONING SYSTEM DUCT CAME LOOSE.
